# SDR UIEA2018062501247

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,975 hours, 22,491 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 3100130
- Part serial: LEW81452
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENGINE OIL TEMP WENT BLANK. U- FLIGHT. REMOVED AND REPLACED NR 1 ENG OIL TEMP SENSOR IAW AMM 79-34-01. RAN ENGINE OPS CHECK OK, NO OIL LEAKS.
